# SDR SWAA2023091902047

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 60,202 hours, 30,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT LIGHT (OVER WING) LENSE COVER MISSING.<[01] INSTALLED LENS COVER ON LEFT SIDE EMERGENCY EXIT SIGN (OVER WING) REF AMM 33-51-01.
